Dr. Partha Jyoti Hazarika

Dr. Partha Jyoti Hazarika
Dr. Partha Jyoti Hazarika
...
9864242305
Assistant Professor
Statistics

Profile

Education:

  1. Master’s Degree: M. Sc. (Dibrugarh University)
  2. Ph.D.: Ph. D. (Dibrugarh University)
  3. Others: PGDOR (Pondicherry University)

Working Experienc: 51

Projects:

Name of the PI’s/Co-PI

Project Title

Funding Agency

Duration

Amount sanctioned / released

Remark

Dr. M.P. Barman

Dr. P.J. Hazarika

A Study on Various Socio-economic Aspects Four Villages Under Lahowal Development Block, Dibrugarh , Assam

Chandrabali Commercial (I) Pvt. Ltd.

01/10/2016 to 30/04/2017

2.5 Lakhs

Ongoing

Publications

Research Publications:

  1. A New Skew Logistic Distribution and Its Properties, Pakistan Journal of Statistics, 28(4):513-524, ISSN No. 1012-9367, 2012 (SCI expanded Journal). (Citation Index: 6, Impact Factor: 0.34)
  2. A Multimodal Skew-Laplace Distribution, Pakistan Journal of Statistics, 30(2): 253-264, ISSN NO: 1012-9367, 2014, (SCI expanded Journal). (Citation Index : 1, Impact Factor: 0.34)
  3. A Multimodal Skewed Extension of Normal Distribution: Its Properties and Applications, (STATISTICS (SCI Journal). 2014, (Citation Index: 2, Impact Factor: 1.594)
  4. An Empirical Assessment of the Closeness of Hidden Truncation and Additive Component based Skewed Distributions, Sains Malaysiana, 43 (11), 1801-1809, 2014, (Impact Factor: 0.48)
  5. Alpha-Skew-Logistic Distribution, IOSR Journal of Mathematics, 10, 4(VI) (July-Aug.2014), 36-46, ISSN 2319-765X, (Citation Index: 1 )
  6. A Multimodal Skewed Extension of Normal Distribution: Its Properties and Applications. 2015, STATISTICS (SCI Journal). 49:4, 859-877, (DOI: 10.1080/02331888.2014.908880), I.F.: 0.57
  7. Alpha-Skew-Generalized Logistic Distribution. IOSR Journal of Mathematics (IOSR-JM), 11, 1 (IV) (Jan-Feb. 2015), 85-88. e-ISSN: 2278-5728, p-ISSN: 2319-765X. (DOI: 10.9790/5728-11148588), I.F.: 1.79
  8. “Application of Alpha Skew Truncated Cauchy Distribution in Exchange Rate Data” International Journal of Statistical Distributions and Applications. Vol. 2, No. 2, (August) 2016, pp. 22-26. doi: 10.11648/j.ijsd.20160202.12.

Upcoming Events

News & Events